Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 97, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 14, 2013, 2:01 PM CDT for Claiborne County, Jefferson County, Mississippi; Tensas Parish, Louisiana. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2013, 2:01 PM CDT (19:01 UTC)
- Expired
- Jul 14, 2013, 4:00 PM CDT
- In force
- 119 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1441 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881
WGUS54 KJAN 141901
FFWJAN
LAC107-MSC021-063-142100-
/O.NEW.KJAN.FF.W.0097.130714T1901Z-130714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT SUN JUL 14 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN TENSAS PARISH IN NORTHEAST LOUISIANA...
WEST CENTRAL CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 400 PM CDT
* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
SOMERSET TO ALCORN...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTH
OF TALLULAH TO 24 MILES NORTHEAST OF NATCHEZ...MOVING NORTH AT 5
MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
JOSEPH...LAKE BRUIN AND NEWELLTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3218 9117 3215 9118 3213 9114 3213 9110
3175 9109 3175 9130 3218 9130
$$
BK1 follow-up statement
214
WGUS74 KJAN 142030
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT SUN JUL 14 2013
LAC107-MSC021-063-142040-
/O.CAN.KJAN.FF.W.0097.000000T0000Z-130714T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON MS-CLAIBORNE MS-TENSAS LA-
330 PM CDT SUN JUL 14 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
CLAIBORNE AND NORTHWESTERN JEFFERSON COUNTIES...AND EASTERN TENSAS
PARISH...
THE THREAT FOR HEAVY RAIN HAS MOVED OUT OF THE AREA.
LAT...LON 3218 9117 3215 9118 3213 9114 3213 9110
3175 9109 3175 9130 3218 9130
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 10:43 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 14, 10:43 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1043 AM CDT SUN JUL 14 2013 .UPDATE...MID LEVEL TROUGH/LOW CONTINUES TO PULL OFF TO THE WEST AND IS LOCATED ACROSS SOUTHERN MISSOURI. ON THE BACKSIDE OF THIS TROUGH...MOISTURE CONTINUES TO SLOWLY INCREASE ACROSS THE REGION. THE DRIER AIR THAT THE ARKLAMISS WAS LUCKY TO SEE THIS WEEKEND WILL BE COMING TO AN END. 12Z AREA SOUNDINGS SHOW THIS INCREASE IN MOISTURE: 1.89 INCHES PW ON KBMX...1.53 INCHES PER KJAN CONTRASTED WITH 0.86 INCHES ON KLZK. BY THIS AFTERNOON...MODELS SHOW PW VALUES AT LEAST 1.5 INCHES AREAWIDE. AS TEMPERATURES INCREASE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN RETURN TO THE AREA. HI RES WRF MODELS INDICATE MORE IN THE WAY OF CONVECTION OCCURRING FURTHER TO THE WEST THAN PREVIOUSLY THOUGHT AND HAVE INCREASED POPS HERE FOR THE AFTERNOON. IT IS ALSO IN THIS REGION THAT...PER LOCAL MICROBURST CHECKLIST...WE HAVE A GREATER RISK FOR STRONG TO SEVERE STORMS. GENERALLY FROM HATTIESBURG...TO JACKSON...TO THE DELTA HAS A BETTER CHANCE OF SEEING SUCH STORMS AS HEATING SHOULD BE GREATER THAN IN THE EAST WHERE CLOUD COVER IS ALREADY IMPACTING HEATING. WHILE MOISTURE IS NOT AS GREAT IN THE WEST...VERTICAL TOTALS ARE NEARER TO 27-28C AND SUBSTANTIALLY HIGHER DCAPE IS PRESENT GIVEN DRIER AIR ALOFT. GIVEN THESE PARAMETERS...HAVE ADJUSTED THE HWO AND GRAPHICS TO BETTER REFINE THIS AREA AND INCLUDE MENTION OF SEVERE POTENTIAL. OTHER PARAMETERS OF THE FORECAST WERE IN GOOD SHAPE...WITH ONLY MINOR ADJUSTMENTS MADE AND WX/POPS ADJUSTED. /28/ && .AVIATION...CONDS CONTINUE TO TREND VFR THIS MORNING WITH VFR CONDS TO PERSIST THRU THE REMAINDER OF THE DAY. ISOLD/SCT SHRA AND TSRA WILL DEVELOP AROUND/JUST AFTER MID DAY WITH THIS ACTIVITY CONTINUING INTO THE EVENING HRS. GUSTY WINDS AND HAIL WL BE PSBL INVOF THIS CONVECTION. SHRA MAY VERY WELL LINGER INTO THE NIGHT TIME HRS FOR AREAS ALONG/W OF I-55 GRADUALLY DIMINISHING WITH TIME. MVFR/IFR CIG AND VSBY WL BE PSBL ACROSS ALL AREAS EARLY TOMORROW MORNING. /BK/ && .PREV DISCUSSION... /ISSUED 340 AM CDT SUN JUL 14 2013/ SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...SHARP RETROGRADING TROUGH AXIS EARLIER TONIGHT HELPED PROLONG EASTERN MS CONVECTIVE ACTIVITY WELL PAST THE TYPICAL DIURNAL CYCLE...DESPITE LIMITED MOISTURE AND INSTABILITY. THIS TROUGH AXIS WILL POTENTIALLY AID IN ISOLATED TO SCATTERED TSTORM DEVELOPMENT BEFORE AFTERNOON IN FAR WESTERN AND SOUTHWESTERN ZONES...BUT OTHERWISE WILL SHIFT WEST OF THE REGION BEFORE PEAK HEATING. THE EXODUS OF THIS FEATURE WILL LEAVE INSTABILITY AND MOISTURE ADVECTION AS PRIMARY DRIVERS OF CONVECTION THIS AFTERNOON. THIS WILL ESPECIALLY BE THE CASE IN EAST CENTRAL AND NORTHEASTERN MS WHERE ATMOSPHERIC COLUMN MOISTURE WILL BE IN DECENT SUPPLY. HOWEVER...FURTHER WEST...THE HIGH PRECIPITABLE WATER AIR MASS WILL WAIT UNTIL TONIGHT OR MONDAY TO COME ADVECTING IN FROM THE SOUTHEAST THUS POPS KEPT IN THE 20 TO 30 PERCENT RANGE. CONCERNING STORM INTENSITIES...WE DID HAVE A FEW POTENT STORMS LATE YESTERDAY DESPITE MARGINAL MOISTURE AND TEMPS IN THE 80S...MAINLY BECAUSE UPPER LEVEL TEMPS WERE RELATIVELY CHILLY AND THERE WAS SOME AMBIENT DEEP LAYER WIND SHEAR. SUCH WILL BE THE CASE AGAIN TODAY WHERE TEMPERATURES WILL STRUGGLE TO CLEAR OUT OF THE 80S IN MOST SPOTS BUT THERE COULD BE A FEW POTENT STORMS AROUND. AT THIS POINT THE POTENTIAL FOR TRULY SEVERE STORMS NOT GREAT BECAUSE OF MARGINAL INSTABILITY BUT WILL INCLUDE STRONG WORDING IN HWO AND GRAPHICS. EXPECT ACTIVITY TO MOSTLY DIMINISH BY MID EVENING ALTHOUGH INCREASING MOISTURE ADVECTION FOR THE BULK OF THE REGION COULD RESULT IN A FEW ISOLATED SHOWERS PERSISTING THROUGH THE NIGHT. ON MONDAY...THE PREVIOUSLY MENTIONED TROUGH AXIS WILL BE FAR ENOUGH WEST TO NOT BE ANY INFLUENCE AT ALL...BUT CLIMATOLOGICALLY STRONG AND MOIST SOUTHEAST FLOW WILL CONTINUE. DRY MID LEVEL AIR THAT COULD BE A LIMITING FACTOR TO CONVECTIVE COVERAGE IN MANY CENTRAL AND WESTERN AREAS OF THE CWA TODAY WILL LIKELY NOT BE AS MUCH OF AN ISSUE TOMORROW. STILL ANTICIPATE MOST OF THE ACTIVITY IN THE AFTERNOON AND MOST CONCENTRATED SOUTH OF I-20 AS EARLY SEABREEZE ACTIVITY AND OUTFLOW BOUNDARIES PROPAGATE NORTHWARD. PRECIPITATION FOR MONDAY WILL DEFINITELY BE ABOVE NORMAL THOUGH WITH POPS AT 30 IN NORTHERN ZONES...RAMPING UP TO 40 TO 60 IN FAR SOUTHERN ZONES. UPPER LEVEL TEMPERATURES WILL BE A LITTLE WARMER TOMORROW WITH DEEP LAYER SHEAR SLIGHTLY LESS. THEREFORE INSTABILITY WILL AGAIN BE MARGINAL...ESPECIALLY WITH MANY AREAS STILL LIKELY NOT BREAKING 90 DEGREES. HOWEVER...IT SEEMS AN ISOLATED STRONG STORM PRODUCING GUSTY WINDS IS STILL A RISK TOMORROW GIVEN WEIGHT OF PARAMETER SPACE AND THIS RISK WILL BE MENTIONED IN THE HWO. EXPECT NEARLY ALL OR ALL OF THE CONVECTION TO DIMINISH BY THE MID TO LATE EVENING HOURS. /BB/ LONG TERM...TUESDAY THROUGH NEXT SUNDAY...THROUGH THE REMAINDER OF THE WORK WEEK...THE UPPER LEVEL LOW WILL CONTINUE TO SHIFT WEST AND WEAKEN OVER THE SOUTHWEST UNITED STATES. MEANWHILE...UPPER LEVEL RIDGING CENTERED TO OUR NORTH WILL BUILD EAST TO WEST INCREASING ITS PRESENCE OVER THE FORECAST AREA. OVER THE WEEKEND...THIS RIDGE WILL REMAIN OVER THE REGION BUT IT GRADUALLY LOOKS TO BEGIN BREAKING DOWN DURING THIS TIME. SHOWERS AND STORMS THROUGH THE ENTIRE FORECAST PERIOD WILL REMAIN CONFINED PRIMARILY TO THE AFTERNOON AND EARLY EVENING HOURS. HOT AND HUMID CONDITIONS WILL CONTINUE AS AFTERNOON HIGHS WILL WARM INTO THE MIDDLE 90S EACH DAY. MEANWHILE...LOWS REMAIN MILD AS THEY ONLY SLIP INTO THE LOWER 70S. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 70 89 71 / 33 24 42 31 MERIDIAN 86 70 87 71 / 47 39 44 34 VICKSBURG 90 70 90 69 / 35 18 35 30 HATTIESBURG 89 71 88 72 / 40 24 56 29 NATCHEZ 88 70 88 70 / 38 20 43 23 GREENVILLE 90 71 90 72 / 25 25 30 27 GREENWOOD 89 71 89 71 / 27 32 30 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BK
Hazardous weather outlook, Jul 14, 10:27 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1027 AM CDT SUN JUL 14 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>045-047>066-072>074-151530- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1027 AM CDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING MOISTURE ACROSS THE REGION. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS PENNY TO QUARTER SIZE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY AFTERNOON. THE PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO 50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. MSZ029>033-038-039-046-151530- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER- 1027 AM CDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE MIDDAY THROUGH AFTERNOON. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY AFTERNOON. THE PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO 50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, Jul 14, 1:21 PM CDT, 40 minutes before
LAZ025-MSZ047-053-141850-
WARREN MS-CLAIBORNE MS-TENSAS LA-
121 PM CDT SUN JUL 14 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 14 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF NEWELLTON AT 121
PM CDT...MOVING NORTH AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL CLAIBORNE AND SOUTHWESTERN WARREN COUNTIES...
AND NORTHEASTERN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3220 9132 3223 9127 3221 9123 3224 9120
3225 9113 3221 9112 3223 9109 3222 9107
3200 9103 3195 9124 3220 9136
TIME...MOT...LOC 1821Z 165DEG 18KT 3207 9116
BKSpecial weather statement, Jul 14, 1:23 PM CDT, 38 minutes before
ARZ074-141850-
ASHLEY AR-
123 PM CDT SUN JUL 14 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT SUN JUL 14 2013
STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WERE LOCATED NEAR WILMOT AND MONTROSE AT 122
PM CDT...MOVING NORTH AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN ASHLEY COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3339 9179 3340 9169 3339 9145 3333 9146
3301 9146 3300 9163 3301 9168
TIME...MOT...LOC 1822Z 176DEG 20KT 3304 9157
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 43 min |
| Jul 13, 10:49 PM CDT | Special Weather Statement | JAN | Jasper | 31 min |
| Jul 14, 1:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 45 min |
| Jul 14, 3:26 PM CDT | Special Weather Statement | JAN | Jefferson | 29 min |
| Jul 14, 3:43 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Jul 14, 3:55 PM CDT | Special Weather Statement | JAN | Claiborne | 30 min |
| Jul 14, 3:57 PM CDT | Special Weather Statement | JAN | Franklin | 33 min |
| Jul 14, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 39 min |
| Jul 14, 4:27 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 14, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 43 min |
| Jul 14, 5:13 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
| Jul 14, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 53 min |
| Jul 14, 5:35 PM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Jul 14, 5:38 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
| Jul 14, 1:21 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Jul 14, 2:20 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Jul 14, 2:44 PM CDT | Special Weather Statement | JAN | West Carroll | 31 min |
| Jul 14, 2:49 PM CDT | Special Weather Statement | JAN | West Carroll | 31 min |
| Jul 14, 3:20 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Jul 14, 4:18 PM CDT | Special Weather Statement | JAN | Catahoula | 32 min |
| Jul 14, 4:26 PM CDT | Special Weather Statement | JAN | Richland | 29 min |
| Jul 14, 4:42 PM CDT | Special Weather Statement | JAN | East Carroll | 28 min |
| Jul 14, 5:31 PM CDT | Special Weather Statement | JAN | East Carroll | 29 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.